@misc{chemnitz2026strongshear,
  author = {Chemnitz, Dennis and Engel, Maximilian and Scheutzow, Michael},
  title = {Stochastic Flows with Strong Shear - Part I: Strong Completeness and Set Attractors},
  year = {2026},
  eprint = {2610.06321},
  archivePrefix = {arXiv},
  primaryClass = {math.PR},
  url = {https://arxiv.org/abs/2610.06321}
}

@misc{chemnitz2025batchelor,
  author = {Chemnitz, Robin and Chemnitz, Dennis},
  title = {Mixing at the {Batchelor} Scale for White-In-Time Flows},
  year = {2025},
  eprint = {2512.04297},
  archivePrefix = {arXiv},
  primaryClass = {math.PR},
  doi = {10.48550/arXiv.2512.04297},
  url = {https://arxiv.org/abs/2512.04297}
}

@misc{chemnitz2025neuralnetworks,
  author = {Chemnitz, Dennis and Engel, Maximilian and Kuehn, Christian and Kuntz, Sara-Viola},
  title = {A Dynamical Systems Perspective on the Analysis of Neural Networks},
  year = {2025},
  eprint = {2507.05164},
  archivePrefix = {arXiv},
  primaryClass = {math.DS},
  doi = {10.48550/arXiv.2507.05164},
  url = {https://arxiv.org/abs/2507.05164}
}

@article{castro2025conditioned,
  author = {Castro, Matheus M. and Chemnitz, Dennis and Chu, Hugo and Engel, Maximilian and Lamb, Jeroen S. W. and Rasmussen, Martin},
  title = {The conditioned {Lyapunov} spectrum for random dynamical systems},
  journal = {Annales de l'Institut Henri Poincar\'e, Probabilit\'es et Statistiques},
  year = {2025},
  volume = {61},
  number = {3},
  pages = {1845--1877},
  doi = {10.1214/24-AIHP1466},
  eprint = {2204.04129},
  archivePrefix = {arXiv}
}

@article{chemnitz2025sgdstability,
  author = {Chemnitz, Dennis and Engel, Maximilian},
  title = {Characterizing Dynamical Stability of Stochastic Gradient Descent in Overparameterized Learning},
  journal = {Journal of Machine Learning Research},
  year = {2025},
  volume = {26},
  number = {134},
  pages = {1--46},
  url = {https://jmlr.org/papers/v26/24-1547.html}
}

@article{chemnitz2023hopf,
  author = {Chemnitz, Dennis and Engel, Maximilian},
  title = {Positive {Lyapunov} Exponent in the {Hopf} Normal Form with Additive Noise},
  journal = {Communications in Mathematical Physics},
  year = {2023},
  volume = {402},
  number = {2},
  pages = {1807--1843},
  doi = {10.1007/s00220-023-04764-z},
  eprint = {2212.06547},
  archivePrefix = {arXiv}
}

@phdthesis{chemnitz2025thesis,
  author = {Chemnitz, Dennis},
  title = {Stability of Random Dynamical Systems in Noisy Oscillators with Shear and in Stochastic Gradient Descent},
  school = {Freie Universit\"at Berlin},
  year = {2025},
  doi = {10.17169/refubium-47267},
  url = {https://refubium.fu-berlin.de/handle/fub188/47549}
}
